# SDR UIEA2017122002421

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,612 hours, 20,134 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: AC30004
- Part serial: 124
- Condition: Malfunctioned
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, THE NR 2 ENGINE WAS STILL AT MOTORING SPEED.  NOTICED START VALVE WAS STILL IN GROUND. NEVER GOT ANY INDICATION BY EICAS OR VALVE LIGHT ON BY START SWITCH.  REMOVED AND REPLACED THE NR 2 ENGINE START SWITCH IAW AMM 80-11-51. PERFORMED A NR 2 ENGINE START PROCEDURES IAW AMM 80-11-00. NO FAULTS NOTED.
